MathSciNet Relay Station
MathSciNet bibliographic data
MR1078382 (91k:22036) 22E50
Heumos, Michael J.; Rallis, Stephen Symplectic-Whittaker models for ${\rm Gl}\sb n$. Pacific J. Math. 146 (1990), no. 2, 247–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement